# SDR SWIA201438123

- Difficulty date: May 24, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 44,905 hours, 58,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R LAMP IAW AMM.
